# SDR 0100275521

- Difficulty date: January 24, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 47,059 hours, 20,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS AT DOORS 2L, 2R, AND FLOOR TRACK INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY M9002.  OPERATIONAL CHECK OK.
